# SDR CAL960331

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 55,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FUOND A 1.5 INCH CRACK IN RIGHT FLAP SPAR CAP AT INBOARD ATTACH FITTING, OUTBOARD FIXED VANE.  THE CRACKED AREA WAS CUT OUT.  REPAIR DOUBLERS WERE INSTALLED IAW ECRA 5710-01719 AND SRM 57-01.  (M)
